See Alike in...

Alike App

Browser

Birdies

844d

My boyfriend comments on how he thinks all my medications are bad for me and that he doesn't support me taking them. I don't necessarily like taking them either but I am just trying to find a way to help myself. What do I say to him?

Top reply
    • Jadie

      843d

      Thats a very toxic thing for him to be doing to you. A serious educational conversation can fix that but not every person responds well to education when it comes to shit they dont experience. That medication is there for a reason. If he cant get the idea that you need them or want to take them then he doesnt respect your health, your body, and your choice, and I say thats a big red flag. Communicate how you feel about it and how he hurts you as well because at the end of it its not just medical support its general support. And a lack of it means you might not be with him long. I am so sorry hes treating you like that its absurd.

    • Jadie

      843d

      Thats a very toxic thing for him to be doing to you. A serious educational conversation can fix that but not every person responds well to education when it comes to shit they dont experience. That medication is there for a reason. If he cant get the idea that you need them or want to take them then he doesnt respect your health, your body, and your choice, and I say thats a big red flag. Communicate how you feel about it and how he hurts you as well because at the end of it its not just medical support its general support. And a lack of it means you might not be with him long. I am so sorry hes treating you like that its absurd.

    • mastincawin

      843d

      you need someone who will support you through your health journey

    • sicklysweet

      843d

      You dump him and find a supportive partner. Might sound harsh but not kidding. You need someone supportive in your life.

    • Kcpooh

      844d

      People who don’t need meds almost never understand, it’s not just him. However, be nice but firm that it is your health and you make the descisions about your body along with your doctor’s input.

    • Ares4

      844d

      You can say exactly that ! :) “I don’t always like taking them either but it’s what I’m doing to help myself right now.”

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion